Contactly Conformal Transformations of General Type of Almost Contact Manifolds with B-Metric. Applications
Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 347
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_3-4_a16,
author = {Mancho Manev},
title = {Contactly {Conformal} {Transformations} of {General} {Type} of {Almost} {Contact} {Manifolds} with {B-Metric.} {Applications}},
journal = {Mathematica balkanica},
pages = {347},
year = {1997},
volume = {11},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a16/}
}
Mancho Manev. Contactly Conformal Transformations of General Type of Almost Contact Manifolds with B-Metric. Applications. Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 347. http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a16/